Math. Model. Nat. Phenom.
Volume 9, Number 1, 2014Issue dedicated to Michael Mackey
|Page(s)||139 - 150|
|Published online||07 February 2014|
Diffusion and Deterministic Systems
Institute of Mathematics, University of Silesia,
Corresponding author. E-mail: email@example.com
We show that simple diffusion processes are weak limits of piecewise continuous processes constructed within a totally deterministic framework. The proofs are based on the continuous mapping theorem and the functional central limit theorem.
Mathematics Subject Classification: 28D05 / 37A50 / 60F17 / 60G51 / 60J60
Key words: functional limit theorem / piecewise monotonic maps / Ornstein-Uhlenbeck process / Langevin equation / diffusion
© EDP Sciences, 2014
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.